Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 23, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Mar 30, 2019, 2:54 AM CDT. It took effect at Mar 30, 2019, 1:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2019, 2:54 AM CDT (07:54 UTC)
- In effect from
- Mar 30, 2019, 1:00 PM CDT
- Expired
- Mar 31, 2019, 1:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
507 WHUS73 KMKX 300754 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 254 AM CDT Sat Mar 30 2019 ...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY AND TONIGHT... .A tightening pressure gradient associated with passing low pressure to the south of Lake Michigan will cause gusty north winds across Lake Michigan today and tonight. Wind gusts to 35 knots are expected over the Open Waters of the lake with gusts to 30 knots closer to shore. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-301600- /O.UPG.KMKX.GL.A.0012.190330T1800Z-190331T0600Z/ /O.NEW.KMKX.GL.W.0023.190330T1800Z-190331T0600Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 254 AM CDT Sat Mar 30 2019 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 1 PM this afternoon to 1 AM CDT Sunday. The Gale Watch is no longer in effect. * WINDS: North to northwest wind increasing to 20 to 30 knots, with potential gusts to 35 knots this afternoon and tonight. * WAVES: Building to 10 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-301600- /O.CON.KMKX.SC.Y.0029.190330T1500Z-190331T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 254 AM CDT Sat Mar 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT SUNDAY... * WINDS: North to northwest winds 15 to 20 knots with gusts of 25 knots developing late morning. * WAVES: Building to 3 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
499 WHUS73 KMKX 301402 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 902 AM CDT Sat Mar 30 2019 ...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY AND TONIGHT... .A tightening pressure gradient associated with low pressure passing through the central Great Lakes will cause gusty north winds across Lake Michigan this afternoon and tonight. Wind gusts to 35 knots are expected over the Open Waters of the lake with gusts to 30 knots closer to shore. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-302215- /O.CON.KMKX.GL.W.0023.190330T1800Z-190331T0600Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 902 AM CDT Sat Mar 30 2019 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SUNDAY... * WINDS: North to northwest wind increasing to 20 to 30 knots, with gusts to 35 knots this afternoon and tonight. * WAVES: Building to 10 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-302215- /O.CON.KMKX.SC.Y.0029.190330T1500Z-190331T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 902 AM CDT Sat Mar 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS: North to northwest winds 15 to 20 knots with gusts of 25 knots developing late morning and early afternoon. * WAVES: Building to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx Kavinsky
620 WHUS73 KMKX 301935 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 235 PM CDT Sat Mar 30 2019 ...GUSTY WINDS AND BUILDING WAVES CONTINUE INTO TONIGHT... .Blustery north to northwest winds will continue through tonight due to a tight pressure gradient between low pressure passing through the eastern Great Lakes and high pressure building into the northern Plains. The blustery winds will cause waves to continue to build, reaching their highest crest tonight. Wind gusts as high as 40 knots are expected in the Lake Michigan Open Waters. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-310345- /O.CON.KMKX.GL.W.0023.000000T0000Z-190331T0600Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 235 PM CDT Sat Mar 30 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WINDS: North to northwest wind 25 to 35 knots, with gusts to 40 knots through this evening. * WAVES: Continuing to build to 10 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-310345- /O.EXT.KMKX.SC.Y.0029.000000T0000Z-190331T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 235 PM CDT Sat Mar 30 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... The Small Craft Advisory is now in effect until 10 AM CDT Sunday. * WINDS: North to northwest winds 15 to 25 knots with gusts of 30 knots through late tonight. * WAVES: Continuing to build to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx Kavinsky
701 WHUS73 KMKX 310145 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 845 PM CDT Sat Mar 30 2019 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-310600- /O.CON.KMKX.GL.W.0023.000000T0000Z-190331T0600Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 845 PM CDT Sat Mar 30 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WINDS: North gales to 35 knots. * WAVES: Waves 8 to 13 ft occasionally to 15 ft subsiding to 5 to 8 ft occasionally to 10 ft overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-310945- /O.CON.KMKX.SC.Y.0029.000000T0000Z-190331T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 845 PM CDT Sat Mar 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS: North to northwest winds 15 to 25 knots with gusts of 30 knots through Sunday morning. * WAVES: 3 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
402 WHUS73 KMKX 310604 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 104 AM CDT Sun Mar 31 2019 ...Gale Warning has Expired... ...Small Craft Advisory Remains in effect until 10 AM This Morning... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-310715- /O.EXP.KMKX.GL.W.0023.000000T0000Z-190331T0600Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 104 AM CDT Sun Mar 31 2019 ...GALE WARNING HAS EXPIRED... The Gale Warning is no longer in effect. North to northwest winds may still gust to near 30 knots especially over the southern half of the lake through 4 AM or so. $$ LMZ643>646-311415- /O.CON.KMKX.SC.Y.0029.000000T0000Z-190331T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 104 AM CDT Sun Mar 31 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: North to northwest winds 15 to 25 knots with gusts of 30 knots through this morning. * WAVES: 3 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 29, 11:30 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 29, 11:30 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1130 PM CDT Fri Mar 29 2019
.UPDATE...
Light to moderate rain continues southeast of a line from roughly
Janesville to Whitefish Bay, with just light sprinkles northwest
of the heavier precip. Rain will end from the northeast over the
next few hours, and should be well southeast of the area by
daybreak.
&&
.AVIATION(06Z TAFS)...
Conditions are generally VFR across the area, with the exception
of MVFR conditions within an area of heavier rainfall over far
southeastern Wisconsin. This will affect mainly the Kenosha
terminal overnight, with VFR expected elsewhere.
VFR is expected through the day on Saturday, with gusty north
winds. Gusts should begin to subside by early evening.
&&
.MARINE...
Gusty north winds are expected to develop across the lake later
Saturday afternoon into Saturday evening, as low pressure pulls
east of the region and high pressure builds in over the northern
High Plains. For the nearshore waters, winds and waves will build
to Small Craft Advisory levels by late Saturday morning,
with elevated winds and waves continuing into Sunday morning. For
the open waters, expect winds to approach to exceed gale force at
times later Saturday afternoon into Saturday evening. A Gale Watch
is currently in effect for this time; once timing and location of
the strongest gusts is further refined, part or all of this Watch
may be upgraded to a Gale Warning.
Rather benign weather is then expected into the middle portion of
next week.
PREV DISCUSSION... (Issued 334 PM CDT Fri Mar 29 2019)
SHORT TERM...
Tonight through Saturday...Forecast Confidence is High.
A low pressure system will move through the region this evening
and overnight bringing mostly chances for rain to far southern and
southeastern WI. Synoptic conditions generally favor upward
vertical motion throughout much of the region with some
frontogenesis, PVA and even some entrance region jet support.
However, models indicate a sharp cutoff in the moisture,
particularly at the mid-levels that will play the largest role in
determining what areas see rain.
At this point it looks as though the southeast and far southern
counties will see rain, however areas north and west of a line
from Madison to Port Washington could remain precipitation free.
There is still a chance areas further north see rain and even some
snow with dropping surface temperatures, though the region may
just remain too dry to support precipitation.
Saturday afternoon, as the low passes to the south winds from the
north are expected to pick up with an increasing pressure
gradient. Winds will begin to weaken Saturday evening into the
overnight hours.
Saturday night through Monday...Forecast Confidence is High.
Northerly low level flow out of Canada will be keeping
temperatures below normal on Sunday but it appears that they will
quickly rebound going into Monday as a system propagates southeast
from southern Canada and approaches Wisconsin and weakens through
Monday afternoon. There's some hint at some rain showers possibly
developing ahead of this system Monday afternoon. Forecast
soundings show some moisture at the top of the mixed layer from
about 800 to 650mb with some dry air underneath it. Left POPs out
for the time being but will have to monitor trends there.
LONG TERM...
Tuesday through Friday...Forecast Confidence is Low to Medium.
Pattern gets a bit more muddled going through the rest of the week
as the low to mid level flow aloft transitions from being
northwesterly to southwesterly. This leads to some timing
differences between the GFS and ECMWF with when the next system
moves into the region. The 29.12z ECMWF brings a quick moving
system through on Tuesday followed by a deeper low tracking
southeast of the region on Friday while the 29.12z GFS brings the
next system in Wednesday night and ends it early Friday. Overall
trend appears to be favoring a warmer pattern by the end of next
week, but in the transition time in between the details will be
murkier until we get closer.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch from Saturday afternoon through late Saturday night
for LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-
779-868-870-872-874-876-878.
Small Craft Advisory from 10 AM Saturday to 7 AM CDT Sunday for
LMZ643>646.
&&
Update...Boxell
Tonight/Saturday and Aviation/Marine...Boxell
Saturday Night through Friday...99Hazardous weather outlook, Mar 29, 8:42 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 842 PM CDT Fri Mar 29 2019 WIZ046-047-051-052-056>060-062>072-310145- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 842 PM CDT Fri Mar 29 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-310145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 842 PM CDT Fri Mar 29 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday Gusty north winds and building waves are expected on Saturday as low pressure passes to the south of Lake Michigan. A Small Craft Advisory has been posted for Saturday through Saturday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-310145- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 842 PM CDT Fri Mar 29 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday Gusty north winds are expected to develop on Saturday as low pressure passes to the south of Lake Michigan. Gusts to 35 knots are possible along with building waves. A Gale Watch has been issued for the Open Waters of Lake Michigan Saturday afternoon and evening. www.weather.gov/mkx
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.